# SDR 98ZZZX866

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26CB
- Make and model: Cessna 525
- Aircraft serial: 5250117
- System (JASC): 3500 · Oxygen System
- Part: Regulator
- Part number: 17227001
- Condition: Burned
- Location: Oxygen Bottle
- Part time: 616 hours
- Component: 17627450
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING RE-INSTALLATION OF OXYGEN BOTTLE AFTER HYDROSTATIC TEST, MECHANIC NOTED SOUND LIKE OXYGEN LEAK.  DURING ATTEMPT TO TIGHTEN FITTING, NOTED GREEN GLOW AT REGULATOR, WITH SPARKS.  MECHANIC CLEARED AREA AND 2 EXPLOSIONS NOTED.  FIRE BURNED HOLES IN AIRCRAFT NOSE SKIN BELOW OXYGEN REGULATOR, FIRE EXTINGUISHER USED, FIRE PUT OUT.  INSPECTION FOUND REGULATOR BURNED THROUGH ABOUT MID-WAY.
